MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. ANTHEM; T8 DRIVER, SR, 100MM, AO QUICK CONNECT

GLOBUS MEDICAL, INC. ANTHEM; T8 DRIVER, SR, 100MM, AO QUICK CONNECT
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that during a case, an 2.5 non-locking screw broke and remains in the screw in the patient post operatively.The investigation is still ongoing.Nothing could be determined as to the cause of the reported issue.
 
Event or Problem Description
It was reported that during a case, an anthem t8 driver broke at the tip and it took an extra 30min to remove the screw with the tip stuck in it.

Brand Name
ANTHEM
Common Device Name
T8 DRIVER, SR, 100MM, AO QUICK CONNECT
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key21171877
Report Number3004142400-2025-00009
Device Sequence Number9468290
Product Code LXH
UDI-Device Identifier00889095481594
UDI-Public00889095481594
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
D154976
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/19/2024
Initial Report FDA Received Date01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown